# SDR Z5FA111009N431CS1

- Difficulty date: November 10, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N431CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0228
- Aircraft time: 1,458 hours, 1,108 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DECENT, CREW RECEIVED "BAGGAGE SMOKE" ANNUNCIATION.  CREW DECLARED AN EMERGENCY AND ASKED FOR FIRE EQUIPMENT STANDBY.  ACFT LANDED UNEVENTFULLY AND NO EVIDENCE OF SMOKE OR FIRE EXISTED.  MX STAFF PERFORMED SB 525B-26-04 WHICH OUTFITS THE SMOKE DETECTOR WITH A COVER, PN 6313311-14.  THIS SB WAS GENERATED TO PREVENT NUISANCE BAGGAGE SMOKE ANNUNCIATIONS.  MX PERFORMED SATISFACTORY OPS TEST OF SMOKE DETECTION SYS AND ACFT WAS RETURNED TO SERVICE.
